Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 2 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 2 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF    
The problem of Bolza in the calculus of variations
M. R. Hestenes.
Bull. Amer. Math. Soc. 48 (1942), 57-75
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006021
The analysis of linear transformations
F. J. Murray.
Bull. Amer. Math. Soc. 48 (1942), 76-93
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005793
Conformal geometry of one-parameter families of curves
Robert Coleman Jr..
Bull. Amer. Math. Soc. 48 (1942), 94-102
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005693
Some theorems on subseries
J. D. Hill.
Bull. Amer. Math. Soc. 48 (1942), 103-108
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005391
A formula for the direct product of crossed product algebras
Saunders MacLane and O. F. G. Schilling.
Bull. Amer. Math. Soc. 48 (1942), 108-114
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006152
Connected and disconnected plane sets and the functional equation $f( x ) + f( y ) = f( x + y )$
F. B. Jones.
Bull. Amer. Math. Soc. 48 (1942), 115-120
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005906
A remark on the cardinal of limit spaces
Walter S. Snyder.
Bull. Amer. Math. Soc. 48 (1942), 121
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006497
A note on representation by polygonal numbers
L. W. Griffiths.
Bull. Amer. Math. Soc. 48 (1942), 122-124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006181
Hausdorff methods of summation which include all of the Cesàro methods
H. L. Garabedian.
Bull. Amer. Math. Soc. 48 (1942), 124-127
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005406
A characterization of the radical of an algebra
Sam Perlis.
Bull. Amer. Math. Soc. 48 (1942), 128-132
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006158
An extension of a theorem of Witt
Burton W. Jones.
Bull. Amer. Math. Soc. 48 (1942), 133-142
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006139
Expansions in series of non-orthogonal functions
R. V. Churchill.
Bull. Amer. Math. Soc. 48 (1942), 143-149
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005940
On convex sets in linear normed spaces
Truman Botts.
Bull. Amer. Math. Soc. 48 (1942), 150-152
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005780
Forced oscillations of continuous dynamical systems
W. H. Ingram.
Bull. Amer. Math. Soc. 48 (1942), 153-162
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005986
Note on the coefficients of overconvergent power series
J. L. Walsh.
Bull. Amer. Math. Soc. 48 (1942), 163-166
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005753
Correction to “Totally geodesic Einstein spaces”
Aaron Fialkow.
Bull. Amer. Math. Soc. 48 (1942), 167-168
More Information
Full-text PDF